# SDR YENA20140214034

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 42,041 hours, 14,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT EMERGENCY EXIT, OVERWING LIGHTS INOPERATIVE.  ACCOMPLISHED OPS CHECK WITH NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.
